Alert archive / Ohio / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 97, NWS Wilmington, OH

June 12, 20106 counties in Ohio

NWS Wilmington, OH issued this severe thunderstorm warning at Jun 12, 2010, 11:32 PM EDT for 6 counties in Ohio. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 12, 2010, 11:32 PM EDT (03:32 UTC)
Expired
Jun 13, 2010, 12:30 AM EDT
In force
58 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Fayette County, OH, Highland County, OH, Hocking County, OH, Pickaway County, OH, Ross County, OH

The radar

The Cincinnati radar (KILN), 68 km from the middle of the area, began a volume at 03:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 3.5 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2010-06-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2702 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2010-06-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 64 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2702 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
736 m above ground
0-6 km bulk shear
15 kt
0-1 km storm-relative helicity
64 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 9:56 PM EDT, 1 hour 36 minutes earlier.

Area forecast discussion, Jun 12, 9:56 PM EDT, 1 hour 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
956 PM EDT SAT JUN 12 2010

.SYNOPSIS...
SATURDAY EVENING A WEAK LOW PRESSURE SYSTEM WAS LOCATED ACROSS
THE GREAT LAKES AND A WEAK COLD FRONT EXTENDED ACROSS NORTHWESTERN
INDIANA INTO ILLINOIS. SHOWERS AND THUNDERSTORMS ASSOCIATED WITH
THIS SYSTEM WILL MOVE THROUGH THE REGION TONIGHT. THE THREAT FOR
SHOWERS AND THUNDERSTORMS WILL THEN PERSIST INTO EARLY NEXT WEEK
AS THE COLD FRONT SLOWLY DROPS DOWN FROM THE NORTHWEST THROUGH
MONDAY.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
SHOWERS AND THUNDERSTORMS WERE MOVING INTO THE FORECAST AREA FROM
THE WEST THIS EVENING. HAVE ISSUED A FLASH FLOOD WATCH FOR THE
SOUTHERN INDIANA...SOUTHERN OHIO AND NORTHERN KENTUCKY COUNTIES
THROUGH 9 AM TOMORROW MORNING. SOME OF THESE AREAS RECEIVED
SUBSTANTIAL AMOUNTS OF RAINFALL SATURDAY MORNING INTO THE
AFTERNOON. ADDITIONAL RAINFALL IN THESE AREA WILL INCREASE THE
THREAT OF FLASH FLOODING. SEVERE THUNDERSTORM WATCH UNTIL 1 AM FOR
MAINLY INDIANA COUNTIES...WESTERN OHIO AND SOME OF THE NORTHERN
KENTUCKY COUNTIES. INSTABILITY IS QUITE HIGH ON ILN 00Z SOUNDING.

LOW TEMPERATURES TONIGHT SHOULD ONLY DROP INTO THE LOWER 70S.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH SUNDAY NIGHT/...
EXPECT THE COLD FRONT TO THE NORTH TO DROP SOUTH NEAR OR INTO THE
NORTHERN FORECAST AREA SUNDAY AND SUNDAY NIGHT. SEVERAL WEAK
WAVES ARE FORECAST TO PUSH EAST ALONG THE FRONT SUNDAY AND SUNDAY
NIGHT. THERE IS SOME UNCERTAINTY ON THE TIMING OF THESE WAVES SO
KEPT POPS THROUGH SUNDAY NIGHT IN THE HIGH CHANCE CATEGORY.

TEMPERATURES ON SUNDAY EXPECTED TO BE IN THE MID TO UPPER 80S WITH
LOWS SUNDAY NIGHT RANGING FROM THE UPPER 60S IN THE NORTH TO THE
LOWER 70S IN THE SOUTH.

&&

.LONG TERM /MONDAY THROUGH SATURDAY/...
PERIOD BEGINS WITH A CONSENSUS OF MODELS HAVING CDFNT LOCATED
JUST NW OF THE FA. FRONT WILL PUSH THRU THE AREA ON MONDAY. THIS
WILL ACT AS FOCUS FOR TSTM. MODELS STALL FNT NR THE OH RIVER MON
NGT.

EXPECT SCT TSTM TO DEVELOP AGAIN ON TUE WITH FNT IN THE VCNTY.

MODELS DEVELOP SFC LOW IN RESPONSE TO H5 S/W SWINGING THRU THE UPPER
MS VLY TUE NGT INTO WED. THIS LOW PUSHES CDFNT THRU THE FA ON WED.
WENT WITH HIGH CHC POPS WED WITH THIS SYSTEM.

HIGH PRESSURE FINALLY BUILDS IN ON WED NGT INTO THU. HIGH PRESSURE
REMAINS IN CONTROL THRU FRI...WHEN ANOTHER CDFNT SWINGS OUT OF THE
MS VLY. GFS AND ECMWF DIFFER ON TIMING...WITH THE ECMWF BEING
QUICKER THAN THE GFS. RAN A COMPROMISE BETWEEN THE TWO.

FOR MONDAY WENT A LITTLE COOLER THAN THE GFS MOS. THEN WENT WITH AN
HPC/GFS MOS BLEND FOR TEMPS FOR THE REST OF THE PERIOD.

&&

.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
;ARGE AREA OF CONVECTION PUSHING EAST OVER INDIANA CONTINUING TO
HOLD TOGETHER AND APPROACH TAF LOCATIONS. THERE IS POTENTIAL FOR
WEAKENING...BUT HAVE STILL INCLUDED A VCTS DUING MAINLY THE 03-06Z
TIMEFRAME FOR THE WESTERN TAF LOCATIONS ALONG WITH MVFR CIGS. WITH THIS
FIRST AREA TO PUSH THROUGH BY 06-08Z...HAVE LIFTED TO VFR DURING
THE 09-12Z TIMEFRAME. WITH THE CONTINUED UNSTABLE AIRMASS WITH
PLENTY OF LL MOISTURE...HAVE CONTINUED WITH VCTS AFTER
19-20Z...WITH MVFR CIGS.

.OUTLOOK...THUNDERSTORMS POSSIBLE THROUGH MONDAY EVENING.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 9 AM EDT SUNDAY FOR OHZ070>073-077>082-
     088.
KY...FLASH FLOOD WATCH UNTIL 9 AM EDT SUNDAY FOR KYZ089>100.
IN...FLASH FLOOD WATCH UNTIL 9 AM EDT SUNDAY FOR INZ066-073>075-080.

&&

SYNOPSIS...PARKER
NEAR TERM...PARKER
SHORT TERM...PARKER
LONG TERM...SITES
AVIATION...JDR
Hazardous weather outlook, Jun 12, 9:36 PM EDT, 1 hour 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
936 PM EDT SAT JUN 12 2010

INZ050-058-059-OHZ026-034-035-042>045-051>054-060>062-140145-
WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN-
UNION OH-MIAMI-CHAMPAIGN-CLARK-MADISON-PREBLE-MONTGOMERY-GREENE-
936 PM EDT SAT JUN 12 2010

...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 1 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...CENTRAL OHIO...MIAMI VALLEY OF OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PRODUCE SHOWERS AND
THUNDERSTORMS TONIGHT. SOME OF THESE STORMS MAY SEVERE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

INZ066-073>075-080-KYZ091>093-OHZ070>072-077-078-140145-
FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-BOONE-KENTON-CAMPBELL-
BUTLER-WARREN-CLINTON-HAMILTON-CLERMONT-
936 PM EDT SAT JUN 12 2010

...SEVERE THUNDERSTORM WATCH 307 IN EFFECT UNTIL 1 AM EDT SUNDAY...
...FLASH FLOOD WATCH IN EFFECT UNTIL 9 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHERN
KENTUCKY AND SOUTHWEST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   FLASH FLOOD WATCH.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PRODUCE SHOWERS AND
THUNDERSTORMS TONIGHT. SOME OF THE STORMS MAY BE SEVERE. IN
ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

KYZ089-090-094>100-OHZ073-079>082-088-140145-
CARROLL-GALLATIN-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
ROSS-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO-
936 PM EDT SAT JUN 12 2010

...FLASH FLOOD WATCH IN EFFECT UNTIL 9 AM EDT SUNDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO AND SOUTH CENTRAL OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PRODUCE SHOWERS AND
THUNDERSTORMS TONIGHT. A FEW OF THE STORMS MAY BE STRONG TO SEVERE.
IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD ACTIVATE AND REPORT SIGNIFICANT WEATHER CONDITIONS.

OHZ046-055-056-063>065-074-140145-
DELAWARE-FRANKLIN OH-LICKING-FAYETTE OH-PICKAWAY-FAIRFIELD-HOCKING-
936 PM EDT SAT JUN 12 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL OHIO.

.DAY ONE...TONIGHT.

AN UPPER LEVEL LOW PRESSURE SYSTEM WILL PRODUCE SHOWERS AND
THUNDERSTORMS TONIGHT. A FEW OF THE STORMS MAY BE STRONG TO SEVERE.
IN ADDITION...LOCALLY HEAVY RAINFALL WILL BE POSSIBLE WITH THE
THUNDERSTORMS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS MAY NEED TO ACTIVATE.

In the hours before

Special weather statement, Jun 12, 8:23 PM EDT, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
823 PM EDT SAT JUN 12 2010

OHZ055-130100-
FRANKLIN OH-
823 PM EDT SAT JUN 12 2010

...A RAPIDLY DEVELOPING THUNDERSTORM WILL AFFECT FRANKLIN COUNTY
THROUGH 900 PM EDT...

AT 822 PM EDT...RADAR INDICATED A THUNDERSTORM NEAR COLUMBUS...MOVING
SOUTHEAST AT 10 MPH.

WIND GUSTS TO 50 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...BEXLEY...GAHANNA...
GROVEPORT AND CANAL WINCHESTER.

ALSO...NEW ALBANY...WHITEHALL...OBETZ...BLACKLICK ESTATES AND BRICE
ARE NEAR THE PATH OF THIS RAPIDLY DEVELOPING THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 3981 8282 3982 8324 4012 8309 4012 8278
Special weather statement, Jun 12, 9:00 PM EDT, 2 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
900 PM EDT SAT JUN 12 2010

OHZ045-052>054-130145-
CLARK OH-MADISON OH-CHAMPAIGN OH-UNION OH-
900 PM EDT SAT JUN 12 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN UNION...EASTERN
CHAMPAIGN...NORTHERN MADISON AND NORTHEASTERN CLARK COUNTIES THROUGH
945 PM EDT...

AT 856 PM EDT...RADAR INDICATED A LINE OF STRONG THUNDERSTORMS
EXTENDING FROM NEAR BRIGHTON TO MECHANICSBURG...MOVING EAST AT 25
MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...NORTH LEWISBURG...
CHOCTAW LAKE...LONDON...PLAIN CITY...MARYSVILLE AND JEFFERSON.

ALSO...WOODSTOCK...ROSEDALE...LAFAYETTE...PLUMWOOD...MADISON LAKE...
MILFORD CENTER...CHUCKERY AND WATKINS ARE NEAR THE PATH OF THIS
STRONG THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

LAT...LON 4005 8322 4005 8326 4002 8325 4000 8326
      3996 8325 3995 8324 3991 8325 3984 8325
      3983 8359 4022 8371 4025 8325 4024 8319
Special weather statement, Jun 12, 9:47 PM EDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
947 PM EDT SAT JUN 12 2010

OHZ026-035-043-044-130245-
SHELBY OH-LOGAN OH-AUGLAIZE OH-HARDIN OH-
947 PM EDT SAT JUN 12 2010

...A STRONG THUNDERSTORM WILL AFFECT WESTERN HARDIN...CENTRAL
AUGLAIZE...NORTHERN LOGAN AND NORTHEASTERN SHELBY COUNTIES THROUGH
1045 PM EDT...

AT 946 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR FRYBURG...
MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...JACKSON CENTER...
WAYNESFIELD...LAKEVIEW...RUSSELLS POINT...ALGER AND BELLE CENTER.

ALSO...UNIOPOLIS...MONTRA...ST. JOHNS...BLOOM CENTER...LEWISTOWN...
ROUNDHEAD...HUNTSVILLE AND MCGUFFEY ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

LAT...LON 4074 8368 4039 8358 4040 8421 4062 8425
      4065 8410 4065 8389 4070 8388
Special weather statement, Jun 12, 10:08 PM EDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1008 PM EDT SAT JUN 12 2010

OHZ052-053-130245-
CLARK OH-CHAMPAIGN OH-
1008 PM EDT SAT JUN 12 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN CHAMPAIGN AND NORTHERN
CLARK COUNTIES THROUGH 1045 PM EDT...

AT 1007 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR NORTH
HAMPTON...MOVING EAST AT 20 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SPRINGFIELD AND
MECHANICSBURG.

ALSO...NORTH HAMPTON...DIALTON...SNYDERVILLE...THACKERY...
LAWRENCEVILLE...TERRE HAUTE...TREMONT CITY AND BUCK CREEK STATE PARK
ARE NEAR THE PATH OF THIS STRONG THUNDERSTORM.

LAT...LON 3985 8363 3989 8405 3996 8405 4008 8395
      4008 8353
Special weather statement, Jun 12, 10:39 PM EDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
1039 PM EDT SAT JUN 12 2010

OHZ053-062-130330-
GREENE OH-CLARK OH-
1039 PM EDT SAT JUN 12 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CLARK AND GREENE
COUNTIES THROUGH 1130 PM EDT...

AT 1037 PM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM SPRINGFIELD TO GREEN MEADOWS TO FAIRBORN...MOVING EAST
AT 25 MPH.

WIND GUSTS TO 50 MPH AND UP TO DIME SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...ENON...XENIA...
SPRINGFIELD...YELLOW SPRINGS...WILBERFORCE...CEDARVILLE...JAMESTOWN
AND SOUTH CHARLESTON.

ALSO...GREEN MEADOWS...GREENE COUNTY AIRPORT...TREBEIN...OLDTOWN...
BUCK CREEK STATE PARK...HUSTEAD...SPRINGFIELD MUNICIPAL AIRPORT AND
JOHN BRYAN STATE PARK ARE NEAR THE PATH OF THESE LINE OF STRONG
THUNDERSTORMS.

LAT...LON 3977 8363 3977 8365 3970 8365 3959 8370
      3970 8408 3985 8403 3997 8392 4000 8353
Local storm report, Jun 12, 11:24 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1124 PM EDT SAT JUN 12 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1014 PM     TSTM WND DMG     MOORES HILL             39.11N 85.09W
06/12/2010                   DEARBORN           IN   LAW ENFORCEMENT

            TREES DOWN.

1119 PM     TSTM WND GST     WILMINGTON              39.44N 83.83W
06/12/2010  M58 MPH          CLINTON            OH   NWS EMPLOYEE

&&

MJP

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 8:16 PM EDTSpecial Weather StatementILNShelby44 min
Jun 12, 8:23 PM EDTSpecial Weather StatementILNFranklin37 min
Jun 12, 8:43 PM EDTSevere Thunderstorm WarningILNDarke, Miami, Shelby47 min
Jun 12, 9:00 PM EDTSpecial Weather StatementILNMadison45 min
Jun 12, 9:03 PM EDTFlash Flood WatchILNAdams, Brown, Butler, Clermont, Clinton, Hamilton and 5 more6 hr
Jun 12, 9:34 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Madison116 min
Jun 12, 9:47 PM EDTAreal Flood AdvisoryILNDarke, Miami, Shelby2 hr
Jun 12, 9:47 PM EDTSpecial Weather StatementILNAuglaize, Hardin58 min
Jun 12, 10:01 PM EDTAreal Flood AdvisoryILNAuglaize, Mercer2 hr
Jun 12, 10:08 PM EDTSpecial Weather StatementILNClark37 min
Jun 12, 10:33 PM EDTAreal Flood AdvisoryILNHardin, Logan117 min
Jun 12, 10:39 PM EDTSpecial Weather StatementILNClark, Greene51 min
Jun 12, 10:42 PM EDTAreal Flood AdvisoryILNChampaign, Clark, Greene, Montgomery2 hr
Jun 12, 10:52 PM EDTSevere Thunderstorm WarningILNBrown, Clermont38 min
Jun 12, 10:53 PM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren112 min
Jun 12, 10:54 PM EDTSevere Thunderstorm WarningILNClark, Clinton, Fayette, Franklin, Greene, Madison and 2 more51 min
Jun 12, 11:02 PM EDTSevere Thunderstorm WarningILNBrown, Clermont, Clinton, Hamilton, Highland, Warren43 min
Jun 12, 11:29 PM EDTSevere Thunderstorm WarningILNAdams, Brown, Clermont, Highland, Pike, Ross44 min
Jun 12, 11:35 PM EDTAreal Flood AdvisoryILNFayette, Franklin, Madison, Pickaway3 hr
Jun 12, 11:46 PM EDTSevere Thunderstorm WarningILNPike, Ross59 min
Jun 13, 12:02 AM EDTSevere Thunderstorm WarningILNAdams, Scioto58 min
Jun 13, 12:31 AM EDTAreal Flood AdvisoryILNHocking, Ross119 min
Jun 13, 4:09 AM EDTAreal Flood AdvisoryILNButler, Warren77 min
Jun 13, 4:57 AM EDTAreal Flood AdvisoryILNClinton, Fayette, Highland78 min
Jun 13, 5:03 AM EDTAreal Flood AdvisoryILNFairfield, Hocking, Pickaway, Ross117 min
Jun 12, 9:44 PM EDTSevere Thunderstorm WarningILNDearborn, Fayette, Franklin, Ripley, Union61 min
Jun 12, 9:56 PM EDTAreal Flood AdvisoryILNFranklin, Ripley3 hr
Jun 12, 10:24 PM EDTAreal Flood AdvisoryILNDearborn, Ohio111 min
Jun 13, 3:04 AM EDTAreal Flood AdvisoryILNFayette, Franklin, Union2 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.